Almost multipliers and some of their properties

Authors

  • Esmaeil Ansari Piri
  • solmaz Nouri

DOI:

https://doi.org/10.24297/jam.v11i7.1217

Abstract

In this paper we introduce the notion of almost multiplier maps and study some properties of these maps on a class of normed algebras, namely stable one. Also we compare the algebra of linear almost multipliers with the algebra of bounded linear operators.

Downloads

Downloads

Published

2015-11-03

How to Cite

Ansari Piri, E., & Nouri, solmaz. (2015). Almost multipliers and some of their properties. JOURNAL OF ADVANCES IN MATHEMATICS, 11(7), 5397–5402. https://doi.org/10.24297/jam.v11i7.1217

Issue

Section

Articles